# SDR ASOA20140608116

- Difficulty date: June 8, 2014
- Submitted: June 8, 2014
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 33,066 hours, 18,566 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Receptacle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION ON VENTRAL TANK FWD FACE AROUND THREE CONNECTOR RECEPTACLES.  REPAIRED IAW EC5320-01942 REV. ORIG.  ACFT APPROVED FOR RETURN TO SERVICE.
